# SDR ASAA2019051929394

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 27,613 hours, 8,006 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J9 HARNESS OUTER SHEATHING WORN, RUBBING AGAINST J10 HARNESS NEAR T3 DISCONNECT T3-A AND DP1005 ON THE RT ENGINE. GROUNDED - YES. REPAIRED HARNESS AT T3-A AND T3-B (DP1005) ON THE J9 AND J10 HARNESS FOR THE RT ENGINE IAW AMM 70-70-01-350-801-F00. GROUND VERIFICATION TEST IS GOOD. NO FURTHER DAMAGE NOTED. HARNESSES REPOSITIONED TO PREVENT FURTHER CONTACT.
